Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Depression, signs of schizophrenia, has severe mood swings, suspicious thoughts, does not continue the medicine course. Help?

Hello Dr Bodhale, My elder brother is ur patient. U treated him around 4 yrs back. But he didnt continue his medicines. he is depressed and have according to my knowledge have some signs of pysiphrenia. like, 1. He doesnt sleep in night and keep calling everyone whole night. 2. he feels that some or other is planning a conspiracy against him. 3. he is very very suspicious. 4. he abuses people for things that not really happen or to the people who have nothing to do with him. 5. he feel so damn depressed i cant explain. 6. he is not at all confident. 7. his mood swings within minutes. 8. he smiles sitting alone. these are only some signs. we have his reports and want him to meet you. Now even he feels that something is wrong with him and my mom has told him that he needs medication . bbut he takes medicines for somedays and again stop taking medicines.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

If you would like to consult a specific doctor or a specialist, please use the premium service.

You brother seems to be suffering from a psychiatric disorder called Schizophrenia. This is a chronic disorder, which needs regular and long term treatment. Stopping medication or irregularly taking medication will lead to relapse of symptoms. Please take him to his psychiatrist for further treatment at the earliest. If he is refusing to take medication or co-operate, then other treatment options such as in-patient treatment or long acting (depot) injections have to be considered. Please discuss these options with his psychiatrist.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor